# SDR DALA2022122908457

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,030 hours, 41,322 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1144 L2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOGERON 2LH ON STA Y=1144 AT AFT ACCESSORIES COMPARTMENT (CAT). SUMMARY OF NRC 00469: LONGERON 2LH ON STA Y=1144 AT AFT ACCESSORIES COMPARTMENT WAS REPAIRED PER B717 SRM 53-00-05-2R PROCEDURE 2.
